Hi all I'm unsure whether or not this thread is still going but I wanted to firstly say what a relief it is to read other people are going through similar side effects through taking tamoxifen. I am 24 years old and was diagnosed with a benign tumour aged 15. I have been on tamoxifen previously for 2 years I came off it as my tumour was stabilised but last year I unfortunately had to start taxing it again. I experienced barely any side effects previously but this time round I have been getting thrush every week, dryness and just general discomfort in that area. I have been to my gp on numerous occasions and have been prescribed fluconazole and thrush creams I get relief for about a week but intercourse is still excruciating. I am now being referred to see a gynaecologist and to have an internal pelvic ultrasound in the hopes they may be able to come up with something new to try and to rule out any other causes although I'm pretty sure it's tamoxifen causing all these symptoms as I've never had thrush before. I have also spoken to my consultant at UCL about the reacurring thrush and have had a letter to say that many women taking tamoxifen have experienced these side effects, she recommended to try estrogen cream to help with painful intercourse. I was a little worried about this at first but apparently the cream has a low dosage of Estrogen and so shouldn't affect the growth of the tumour. I have also tried other things such as probioitcs, vagisan moist cream, lubricants and vaginal moisturisers but none of these seemed to help. I'm really hoping I'll get some more answers as Myself and my partner of 3 years would love to start a family one day but I'm petrified that the symptoms I'm getting will rule this out.
... View more